# SDR DALA1203036308

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 92,854 hours, 11,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT SEATS 1, 2 AND 3 ON RIGHT SIDE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR OFF AT SEAT 3 AND RE-SECURED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS RE-SECURED.
